# SDR SWAA2014063029504

- Difficulty date: June 12, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 35,391 hours, 24,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534033
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOOR SUPPORT CORRODED BETWEEN STATION 200 X-9 TO STATION 200 X-45.  R & R FLOOR SUPPORT IAW SRM.
